# SDR FDEA201905131040

- Difficulty date: May 13, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,462 hours, 17,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MDIS  589   33-50  2920  13MAY19  AKL  OPEN  U  EMERG LT BAT 1 LO MESSAGE DISPLAYED DURING EMERGENCY LIGHTS TEST. FACT 14MAY19 21:03   ANC T/S PER FIM 33-51-02-00, ALL TEST FUNCTION NORMAL. COULD NOT DUPLICATE. OK FOR SVC.
